Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Antipsychotics and PE

Antipsychotics and PE

I’ve been taking drugs for years now, and I’m starting to think about their side effects and their consequence on PE. The main medicine I take is Amisulpride (under the brand Solian) and one of its side effect is hyperprolactinaemia. I have decreased libido and I get no erection throughout the day (including night/morning).

People advice to use another medicine at the same time, like Gingko biloba or Wellbutrin when they take antidepressants. Do you have any recommendations ? I wanted to ask here before talking about my dick problems to my doctor.

Definitely sounds like you’re suffering from high prolactin levels, which in turn lower testosterone which doesn’t help matters.

Looking at the mechanism of it, it’s via dopamine antagonism at D2.

Now something like chasteberry is known to reduce prolactin levels, but the mechanism may be via dopaminergic action, so if whatever active compounds in chasteberry are crossing the blood brain barrier, it’ll impact your medication (so, don’t risk it without more research).
The other supplements discussed often here (such as arginine, citrulline, horny goat weed, etc.) should be safe for you to try without any impact on your medication. But in my opinion battling against high prolactin levels with over the counter supplements will be an uphill battle.

Really the best course of action for you is to talk to your doctor about changing medicines to something that isn’t a dopamine antagonist, if your condition can tolerate it, or perhaps a dose adjustment.
Although looking at that class of drugs, there aren’t really many that don’t have some dopamine antagonism/inverse agonism. The only times I’ve tried such things, they well and truly killed libido.

Aripiprazole being a partial agonist D2, D3 and D4 might be a worthwhile candidate, but only by trying such things will you know what works well for you, both in terms of the intended use of the medicine and the side effects.

Good luck!

That’s a great post, thanks. I’ll tell that to my doctor next time. I forgot to add that he prescribed Escitalopram (Lexapro) which is an SSRI.

However, if I can’t change my medicines, is it worth trying to PE ? I planned to try the linear newbie routine in a week or two and I would like to gain, or I will use an extender at the end of the routine.

High doses of vitamin B6 lower prolactin. I started a thread abou a week ago about that. There are medicines who do lower prolactin levels, but are no cheap and have side effects as well. Anything you want to try to lower prolactin, ask your doctor first.

If you are able to get at least a partial erection while looking at porn, than you can do a regular manual routine.

Originally Posted by marinera
If you are able to get at least a partial erection while looking at porn, than you can do a regular manual routine.

I can, but will there be any growth ? I refer to this thread. I was doing another routine for a few weeks (JP90) and wanted to stop because I had no improved EQ.

I think your lack of improvement in EQ could be due more to medicine than inefficient PE. Without having EQ as an indicator, you can use what you have - at the worst, just look at the increase in size.

It’s hard to say, a year ago I did a lighter routine than JP90 and I had improved EQ. So I guess that JP’s is still a bit too intense for me and it would be a good idea to try the linear newbie routine.

Top

All times are GMT. The time now is 11:36 AM.